Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is diarrhea a side effect of pinworm medicine?

Premium Questions

doctor1 MD

Does Acenocumarol have diarrhea as a side effect? My mother is currently taking Warfarin ... if this has the same side...

doctor1 MD

urinating, and have never had a urinary tract infection . If pinworms have entered my urethra , will Reese ...

doctor1 MD

I heard from one of my relative that eldoper(to artest diarrhoea ) is banned. is that true? plz confirm.

doctor1 MD

of diarrhea one to three times a day: I have literally 10 seconds from that ping in my left side until I have ...I am 64 year old...

doctor1 MD

/day) with no obvious side effects (no nausea, cramping, intestinal bleeding, or diarrhea ). Recently, I saw ... incredible...

Public Forum Discussions

doctor1 MD

Hi, my daughter had pinworms, took 1 dose of Reece medication otc, threw up about 10 hours later ... fast! less than 2 hours later and has...

doctor1 MD

take Reese’s Pinworm medicine. Since I’ve taken it about 1 wk ago, my symptoms subsided. I still have ... Pinworm...

doctor1 MD

days because of medicine induced Diarrhea, so kindly let me know rejoint having any similar kind of side effect which...

doctor1 MD

How long does it take for pinworm medicine to work? My husband has not shown any signs of improvement and it almost been two weeks...

doctor1 MD

t help it s only hurting on the right side of my head and now I m having dirreha any suggestions ...

Mobile Questions and Answers

doctor1 MD

Diarrhea .............

doctor1 MD

Hello Ivermectine or albendazole is usually the choice of drug in pin worm infection . You can take these drugs without any side...

doctor1 MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid...